VOL. 40 · NO. 2 | 1988
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 40 (2), (1988)
No abstract available
Articles
John Cantwell, Lawrence Conlon
Tohoku Math. J. (2) 40 (2), 165-187, (1988) DOI: 10.2748/tmj/1178228024
KEYWORDS: 57R30, 58F18
No abstract available
Robert A. Blumenthal, James J. Hebda
Tohoku Math. J. (2) 40 (2), 189-197, (1988) DOI: 10.2748/tmj/1178228025
KEYWORDS: 53C12, 57R30
No abstract available
Ruishi Kuwabara
Tohoku Math. J. (2) 40 (2), 199-211, (1988) DOI: 10.2748/tmj/1178228026
KEYWORDS: 58G25, 35P20
No abstract available
Takashi Okayasu
Tohoku Math. J. (2) 40 (2), 213-220, (1988) DOI: 10.2748/tmj/1178228027
KEYWORDS: 58E20, 53C20
No abstract available
Kazumi Tsukada
Tohoku Math. J. (2) 40 (2), 221-244, (1988) DOI: 10.2748/tmj/1178228028
KEYWORDS: 53C40, 53C30
No abstract available
Katsuya Mashimo
Tohoku Math. J. (2) 40 (2), 245-267, (1988) DOI: 10.2748/tmj/1178228029
KEYWORDS: 53C42, 58E20
No abstract available
Syōji Tsuboi, Masaki Ôkawa
Tohoku Math. J. (2) 40 (2), 269-291, (1988) DOI: 10.2748/tmj/1178228030
KEYWORDS: 32G13, 32J15
No abstract available
John G. Heywood
Tohoku Math. J. (2) 40 (2), 293-313, (1988) DOI: 10.2748/tmj/1178228031
KEYWORDS: 35Q10, 35B65
No abstract available
Akinori Matsui
Tohoku Math. J. (2) 40 (2), 315-322, (1988) DOI: 10.2748/tmj/1178228032
KEYWORDS: 57R20
No abstract available
Back Matter
Tohoku Math. J. (2) 40 (2), (1988)
No abstract available
Back to Top